# SDR TWAA0015603

- Difficulty date: October 6, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 53,431 hours, 27,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS STRIP WAS INOPERATIVE AT ROW 2 AND WAS WEAK AT  B-GALLEY AISLE AREA.  THE LT AND RT EMERGENCY LIGHTS WERE INOPERATIVE IN THE AFT STAIR AREA ABOVE THE LOWER STEP.  REPLACED LIGHT MODULE AT B-GALLEY AND ROW 2, (P/N 0105606-002).  ALSO REPLACED LAMP (P/N 2232) IN BOTH AIRSTAIR AREAS.  CHECK-C 3-1-00 STL.
